# SDR RAIA00203090

- Difficulty date: March 3, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 12,439 hours, 14,024 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 11,599 hours, 13,091 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

5484-STL- DURING TAKEOFF GOT LEFT ENGINE INTEGRATED ELECTRONIC CONTROL FAULT.  MAINTENANCE CLEARED FAULT 20 AND GROUND RUN LEFT ENGINE, OPS CHECK GOOD.  NO DEFECTS NOTED.
